EconPapers    
Economics at your fingertips  
 

STATIONARITY CONDITION FOR AR INDEX PROCESS

Eric Iksoon Im, David Hammes and Douglas T. Wills

Econometric Theory, 2006, vol. 22, issue 1, 164-168

Abstract: The stationarity conditions for an autoregressive (AR) process in general are reduced to a remarkably simple inequality if the lag coefficients are restricted to be identical. The condition is not only analytically elegant but also applicable in checking the validity of the stationarity conditions for such a restricted AR process of any order.We are deeply indebted to Professor Paolo Paruolo, NP co-editor of Econometric Theory, and anonymous referees for constructive comments and suggestions that led to significant improvements. Errors, if any, are solely ours.

Date: 2006
References: Add references at CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
https://www.cambridge.org/core/product/identifier/ ... type/journal_article link to article abstract page (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cup:etheor:v:22:y:2006:i:01:p:164-168_06

Access Statistics for this article

More articles in Econometric Theory from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Kirk Stebbing ().

 
Page updated 2023-06-15
Handle: RePEc:cup:etheor:v:22:y:2006:i:01:p:164-168_06